# SDR DALA2015042903028

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 36,804 hours, 16,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AFT OF FWD CARGO DOOR SCUFF PLATE AT L27R STE 516.  BLENDED DAMAGE. HFEC INSPECTED AREA IAW NDTM PTG 51-00-19. NO DEFECTS NOTED. MATERIAL REMOVED .005 WITHIN LIMITS OF SRM 53-00-01, ALLOWABLE DAMAGE FIG 101.  LP1924363.
